# SDR DALA2016050603714

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF RT WING FUEL ACCESS PLATE 620DT.  CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA AT FUEL ACCESS WAS REMOVED, COUNTERSINK HOLES AND SETTLEMENT AREA ON FUEL ACCESS  620DT WERE MEASURED THIS IS OUT OF LIMITS.  ACCESS WAS REPLACED.
